Optical beams in saturable self-focusing media
Artikel i vetenskaplig tidskrift, 1992

An approximate analytical analysis of two-dimensional optical beams propagating in saturable self-focusing media is carried out. In particular, the radial shape and the phase shift of the stationary self-trapped fundamental mode are investigated in detail. The dynamic variations of the beamwidth and the phase shift for nonstationary propagation are also analyzed. The predictions of the analytical model are compared with numerical results for stationary propagation and show good agreement. © 1992 The American Physical Society.

Författare

Magnus Karlsson

Institutionen för elektromagnetisk fältteori

Physical Review A - Atomic, Molecular, and Optical Physics

1050-2947 (ISSN) 1094-1622 (eISSN)

Vol. 46 5 2726-2734

Ämneskategorier

Fysik

Atom- och molekylfysik och optik

DOI

10.1103/PhysRevA.46.2726